Next Article in Journal
Fragmentation of a Non-Rotating Ni19 Cluster: A Molecular Dynamics Study
Previous Article in Journal
On the Principal Component Based Fingerprint Classification Using Directional Images
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 1998, 3(2), 113-125; doi:10.3390/mca3020113

Evaluation of Certain Class of Eulerian Integrals of the Multivariable H-Function

Department of Mathematics, Govt. Arts & Science P.G. College, RATLAM - 457 001 (MP), India
Published: 1 August 1998
Download PDF [5427 KB, uploaded 1 April 2016]

Abstract

the present paper we evaluate a number of key Eulerian integrals involving the H- function of several complex variables. Our general Eulerian integral formulas are shown to provide the key formulae from which numerous other potentially useful results for various families of generalized hypergeometric functions of several variables can be derived. Few particular cases are also considered.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Shrivastava, H. Evaluation of Certain Class of Eulerian Integrals of the Multivariable H-Function. Math. Comput. Appl. 1998, 3, 113-125.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top